Alert archive / Texas / Flash Flood Warnings in 2007

Flash Flood Warning 239, NWS Fort Worth, TX

June 27, 2007Hamilton County, Texas

NWS Fort Worth, TX issued this flash flood warning at Jun 27, 2007, 3:22 PM CDT for Hamilton County, Texas. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Jun 27, 2007, 3:22 PM CDT (20:22 UTC)
Expired
Jun 27, 2007, 6:15 PM CDT
In force
3 hr
Issued by
NWS Fort Worth, TX
Area
Whole counties

County Hamilton County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 123 km from the middle of the area, began a volume at 20:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 27, 4:11 PM CDTFLASH FLOODHamilton, TXSTREET FLOODING AND LOW WATER CROSSINGS FLOODED

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 8.4 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2007-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2007-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -73 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
744 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
-73 m²/s²
0-3 km storm-relative helicity
53 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KFWD 272024
FFWFWD
TXC193-272315-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
322 PM CDT WED JUN 27 2007

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  HAMILTON COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 615 PM CDT

* AT 322 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
  VERY HEAVY RAIN FROM THUNDERSTORMS ALONG A LINE EXTENDING FROM
  HAMILTON TO 10 MILES SOUTHEAST OF HAMILTON...MOVING NORTHEAST AT 10
  MPH.  THESE THUNDERSTORMS ARE PRODUCING RAINFALL AMOUNTS OF 2      
  INCHES AN HOUR AND WILL RESULT IN 1 TO 3 INCHES OF RAIN ACROSS     
  CENTRAL AND EASTERN HAMILTON COUNTY. 

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  CRANFILLS GAP AND HICO

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. TURN AROUND...DONT DROWN.

LAT...LON 3173 9833 3150 9812 3169 9776 3200 9804
      3192 9820 3185 9815

$$

92
3 follow-up statements
000 
WGUS74 KFWD 272127
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
425 PM CDT WED JUN 27 2007

TXC193-272315-
HAMILTON TX-
425 PM CDT WED JUN 27 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 615 PM CDT FOR
HAMILTON COUNTY...

AT 425 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE HEAVY RAIN FROM SLOW MOVING SHOWERS AND STORMS ACROSS 
HAMILTON COUNTY.  LAW ENFORCEMENT REPORTS FLOODING OF LOW WATER 
CROSSINGS IN HAMILTON COUNTY. AN ADDITIONAL 1 TO 2 INCHES OF RAIN IS 
POSSIBLE THROUGH 6 PM.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
HICO...HAMILTON AND CRANFILLS GAP

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

LAT...LON 3173 9833 3150 9812 3169 9776 3200 9804
      3192 9820 3185 9815

$$
000 
WGUS74 KFWD 272220
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
516 PM CDT WED JUN 27 2007

TXC193-272315-
HAMILTON TX-
516 PM CDT WED JUN 27 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 615 PM CDT FOR
HAMILTON COUNTY...

AT 516 PM CDT...SHOWERS WITH MODERATE TO HEAVY RAINS CONTINUED 
ACROSS NORTHERN HAMILTON COUNTY NEAR OLIN AND HICO. THIS SHOWERS 
WERE MOVING NORTH AT 15 MPH. OTHER RAIN SHOWERS WITH LIGHT RAIN WERE 
SCATTERED ACROSS THE REST OF HAMILTON COUNTY.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HICO. 

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

LAT...LON 3173 9833 3150 9812 3169 9776 3200 9804
      3192 9820 3185 9815

$$
000 
WGUS74 KFWD 272320
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
619 PM CDT WED JUN 27 2007

TXC193-272329-
HAMILTON TX-
619 PM CDT WED JUN 27 2007

...THE FLASH FLOOD WARNING HAS EXPIRED FOR HAMILTON COUNTY...

THE HEAVY RAINS THAT AFFECTED HAMILTON COUNTY HAVE MOVED NORTH OUT 
OF THE COUNTY AND DIMINISHED. THEREFORE...THE FLASH FLOOD WARNING 
FOR HAMILTON COUNTY WAS ALLOWED TO EXPIRE AT 615 PM.

LAT...LON 3173 9833 3150 9812 3169 9776 3200 9804
      3192 9820 3185 9815

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 27, 3:00 PM CDT, 22 minutes earlier.

Area forecast discussion, Jun 27, 3:00 PM CDT, 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
300 PM CDT WED JUN 27 2007

.DISCUSSION...
...FLASH FLOOD WATCH EXTENDED THROUGH THURSDAY NIGHT...

VERY NICE VIS SAT LOOP SHOWING UPPER LOW SPINNING OVER SOUTHWEST
OKLAHOMA NEAR HOBART. THE UPPER LOW IS EXPECTED TO SHEAR OUT LATE
TONIGHT WITH PART OF IT MERGING INTO EASTERN CANADA TROUGH AND
LEAVING THE REMAINDER OVER WRN OKLAHOMA/TEXAS. THIS WEAKEST ALOFT
SEPARATES TWO HIGH PRESSURE CELLS...ONE OVER THE DESERT SOUTHWEST
AND THE OTHER OVER THE SOUTHEASTERN STATES. MODELS CONTINUE TO KEEP
THE SHEAR ZONES OVER THE REGION THROUGH FIRST HALF OF NEXT WEEK AS
THE ZONE TILTS WEST TO EAST AND SLIDES DOWN INTO THE HILL COUNTRY
AND CENTRAL TEXAS BY WEDNESDAY.

AGAIN WE EXPECT SOME ROUNDS OF HEAVY RAINFALL OVER THE NEXT 36
HOURS...HOPEFULLY NOT A SEVERE AS MARBLE FALLS OR HOOD COUNTY
LATE THIS AFTERNOON AND EVENING...CONVECTION WILL FAVOR AREAS WEST
AND EAST OF THE I-35 CORRIDOR. WE WILL REMAIN UNSTABLE WITH PWATS
AROUND 2 INCHES THROUGH SATURDAY...THEN PWATS COMES DOWN TO 1.5
FIRST OF NEXT WEEK.

EXPECT SLIGHTLY LESS CONVECTION OVER THE WEEKEND AS THE SHEAR ZONE
LOSSES SOME OF ITS ENERGY...BUT SOME HEAVY RAIN PRODUCERS ARE STILL
POSSIBLE THROUGH SUNDAY. LOWER POPS EVEN MORE MONDAY THROUGH
WEDNESDAY AS THE ZONES SLIDES SOUTH OF THE CWA.

BELOW NORMAL HIGHS THROUGH SATURDAY DUE TO CLOUD COVER AND
RAINFALL...THEN WARMER AFTERWARD. LOWS RETURNING TO NORMAL BY
MONDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  70  84  70  86  72 /  70  60  40  40  40
WACO, TX              72  86  70  87  72 /  70  60  40  30  40
PARIS, TX             71  84  71  87  70 /  50  50  40  40  40
DENTON, TX            70  83  69  85  70 /  70  60  40  40  40
MCKINNEY, TX          69  83  69  85  70 /  70  60  40  40  40
DALLAS, TX            72  84  71  87  72 /  70  60  40  40  40
TERRELL, TX           69  84  71  87  71 /  60  50  40  40  40
CORSICANA, TX         74  86  72  88  72 /  60  40  30  30  30
TEMPLE, TX            71  86  71  85  72 /  70  60  40  30  30

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR THE FOLLOWING
ZONES:
TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175.

&&

79/75
Hazardous weather outlook, Jun 27, 5:30 AM CDT, 9 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS
NATIONAL WEATHER SERVICE FORT WORTH TX
530 AM CDT WED JUN 27 2007

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-281100-
ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA-
DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON-
HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS-
LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO-
PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT-
WISE-YOUNG-
530 AM CDT WED JUN 27 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...
A FLASH FLOOD WATCH IS IN EFFECT FOR ALL OF NORTH TEXAS THROUGH
THURSDAY MORNING.

AN UPPER LEVEL LOW PRESSURE SYSTEM WILL REMAIN OVER NORTHWEST TEXAS
TODAY. ENERGY FROM THIS SYSTEM COUPLED WITH ABUNDANT TROPICAL
MOISTURE WILL PRODUCE NUMEROUS SHOWERS AND THUNDERSTORMS. HEAVY
RAINFALL AND FLASH FLOODING WILL BE THE PRIMARY HAZARDS. HOWEVER...AN
ISOLATED SEVERE STORM WILL BE POSSIBLE WITH DAMAGING DOWNBURST WINDS
OR EVEN A BRIEF TORNADO.

.DAYS TWO THROUGH SEVEN...
THE THREAT FOR VERY HEAVY RAINFALL AND FLOODING WILL CONTINUE ACROSS
ALL OF NORTH TEXAS THROUGH THURSDAY.

THUNDERSTORM CHANCES WILL LINGER FRIDAY THROUGH EARLY NEXT WEEK...
WITH THE BEST CHANCES ALONG AND NORTH OF INTERSTATE 20. AGAIN...
LOCALLY HEAVY RAINFALL WILL BE THE PRIMARY HAZARD.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED FOR FLASH FLOODING AS WELL AS
ISOLATED SEVERE STORMS.

58

In the hours before

Local storm report, Jun 27, 9:44 AM CDT, 5 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
944 AM CDT WED JUN 27 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0941 AM     FLOOD            JACKSBORO               33.22N  98.15W
06/27/2007                   JACK               TX   LAW ENFORCEMENT

            CNTY RD 31 CLOSED...BARTON CHAPEL RD CLOSED
Local storm report, Jun 27, 9:48 AM CDT, 5 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
948 AM CDT WED JUN 27 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0938 AM     FLOOD            GORDON                  32.55N  98.37W
06/27/2007                   PALO PINTO         TX   LAW ENFORCEMENT

            FM 4 SOUTH OF I20 CLOSED...SOUTH LAKE VIEW ROAD
            CLOSED...2201 AND 919 NORTH OF GORDON CLOSED...HWY 281
            SOUTH OF FM 4 CLOSED FM 4 OFF 281 NEAR LIPAN CLOSED.
            ..LIPAN COMPLETELY CLOSED OFF DUE TO FLOODED ROADS...HWY
            3137 CLOSED ACROSS PALO PINTO LAKE. HWY 16 BELOW P.K DAM
            CLOSED DUE TO INCREASED RELEASE FROM P.K.
Local storm report, Jun 27, 10:20 AM CDT, 5 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1020 AM CDT WED JUN 27 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 AM     FLASH FLOOD      10 S GRAHAM             32.96N  98.58W
06/25/2007                   STEPHENS           TX   LAW ENFORCEMENT

            FM 209 SOUTH OF GRAHAM FLOODED.

0740 AM     FLASH FLOOD      6 S GRAHAM              33.01N  98.58W
06/25/2007                   YOUNG              TX   LAW ENFORCEMENT

            FM 209 SOUTH OF GRAHAM IS FLOODED

0450 PM     TSTM WND DMG     2 E RHOME               33.05N  97.43W
06/25/2007                   WISE               TX   LAW ENFORCEMENT

            EAST OF RHOME IN A HOUSING ADDITION. ROOF DAMAGE TO
            SEVERAL HOMES AND FENCES DOWN.

0525 PM     FLASH FLOOD      BOYD                    33.08N  97.56W
06/25/2007                   WISE               TX   AMATEUR RADIO

            BOYD FD REPORTS WATER OVER HWY 51 & 114 IN BOYD.

0545 PM     FLASH FLOOD      12 SW DECATUR           33.11N  97.74W
06/25/2007                   WISE               TX   PUBLIC

            UP TO 2 FEET OF WATER OVER FM 2123 AND CR 3188.

0553 PM     FLASH FLOOD      1 SE CARBON             32.26N  98.81W
06/25/2007                   EASTLAND           TX   LAW ENFORCEMENT

            6 INCHES OF WATER OVER HWY 6 NEAR CARBON.

0600 PM     FLASH FLOOD      5 E VALLEY VIEW         33.49N  97.07W
06/25/2007                   COOKE              TX   AMATEUR RADIO

            ROAD CLOSURES ON 922 EAST OF VALLEY VIEW.

0712 PM     FLASH FLOOD      5 E VALLEY VIEW         33.49N  97.07W
06/25/2007                   COOKE              TX   AMATEUR RADIO

            FM 2071 AT 922. ROAD CLOSED.

0716 PM     FLASH FLOOD      5 SE CALLISBURG         33.65N  96.95W
06/25/2007                   COOKE              TX   AMATEUR RADIO

            FM 678...NORTH OF HWY. 82-ROAD CLOSED.

0721 PM     FLASH FLOOD      8 SW CALLISBURG         33.62N  97.11W
06/25/2007                   COOKE              TX   AMATEUR RADIO

            ROAD CLOSED AT FM 371 AT 2986.
Local storm report, Jun 27, 10:24 AM CDT, 4 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1024 AM CDT WED JUN 27 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1215 AM     TSTM WND DMG     10 NE DECATUR           33.34N  97.47W
06/26/2007                   WISE               TX   LAW ENFORCEMENT

            MOBILE HOME WITH WINDOWS BLOWN OUT NORTHEAST OF DECATUR

1235 AM     TSTM WND DMG     9 ENE DECATUR           33.28N  97.45W
06/26/2007                   WISE               TX   AMATEUR RADIO

            TWO HOMES W/ROOF DAMAGE, SHED DAMAGE, AND A TRAMPOLINE
            BLOWN AWAY 2 MI N OF HWY 380, JUST INSIDE WISE CO ON WISE
            CO/DENTON CO LINE.

0100 AM     FLASH FLOOD      10 NE DECATUR           33.34N  97.47W
06/26/2007                   WISE               TX   LAW ENFORCEMENT

            HWY 51 BETWEEN DECATUR AND SLIDELL WAS CLOSED DUE TO
            HIGH WATER

0235 AM     FLASH FLOOD      4 W NOCONA              33.78N  97.80W
06/26/2007                   MONTAGUE           TX   LAW ENFORCEMENT

            HIGHWAY 82 4 MILES WEST OF NOCONA IS UNDER WATER AND
            BEING BARRACADED.

0245 AM     FLASH FLOOD      NOCONA                  33.78N  97.73W
06/26/2007                   MONTAGUE           TX   LAW ENFORCEMENT

            FM 103 NORTH OF NOCONA CLOSED DUE TO HIGH WATER. HIGH
            WATER REPORTED OVER SEVERAL OTHER COUNTY ROADS NEAR
            NOCONA.

1225 PM     FLASH FLOOD      5 S TERRELL             32.66N  96.29W
06/26/2007                   KAUFMAN            TX   EMERGENCY MNGR

            HWY 34 HAS BEEN CLOSED DUE TO HIGH WATER.

0100 PM     FLASH FLOOD      1 N OLNEY               33.38N  98.76W
06/26/2007                   YOUNG              TX   EMERGENCY MNGR

            HIGHWAY 79 BETWEEN OLNEY AND WICHITA FALLS CLOSED DUE TO
            HIGH WATER

0401 PM     FLASH FLOOD      CELINA                  33.32N  96.78W
06/26/2007                   COLLIN             TX   EMERGENCY MNGR

            HIGH WATER FROM STREET FLOODING HOMES IN CELINA

0408 PM     FLASH FLOOD      LIPAN                   32.52N  98.05W
06/26/2007                   HOOD               TX   LAW ENFORCEMENT

            HOUSES AND ROADS FLOODED IN LIPAN. HIGH WATER ON FM 1189
            1 MILE WEST OF LIPAN

0410 PM     FLASH FLOOD      2 SW WEATHERFORD        32.74N  97.80W
06/26/2007                   PARKER             TX   LAW ENFORCEMENT

            INTERSTATE 20 AT EXIT 406 HAS 2 FEET OF WATER.

0420 PM     FLASH FLOOD      VALLEY VIEW             33.49N  97.16W
06/26/2007                   COOKE              TX   AMATEUR RADIO

            WATER OVER INTERSTATE 35 SERVICE ROADS

0430 PM     FLASH FLOOD      2 N MORGAN MILL         32.42N  98.16W
06/26/2007                   ERATH              TX   FIRE DEPT/RESCUE

            WATER OVER THE ROAD ON US HIGHWAY 281 NORTH OF MORGAN
            MILL

0431 PM     FLASH FLOOD      3 NE MORGAN MILL        32.42N  98.13W
06/26/2007                   ERATH              TX   LAW ENFORCEMENT

            COUTNY ROAD 146 NORTH OF MORGAN MILL WASHED OUT

0446 PM     FLASH FLOOD      LIPAN                   32.52N  98.05W
06/26/2007                   HOOD               TX   LAW ENFORCEMENT

            4 VEHICLES UNDER WATER IN LIPAN

0512 PM     FLASH FLOOD      10  N FORT WORTH        32.90N  97.34W
06/26/2007                   TARRANT            TX   NWS EMPLOYEE

            HIGH WATER OVER THE ROAD AT ALTA VISTA ROAD AND GOLDEN
            TRIANGLE BLVD.

0518 PM     FLASH FLOOD      LAKE WORTH              32.81N  97.43W
06/26/2007                   TARRANT            TX   TRAINED SPOTTER

            WATER OVER THE ROAD IN LAKE WORTH ON JACKSBORO HIGHWAY
            FROM BOAT CLUB ROAD TO INTERSTATE 820.

0521 PM     FLASH FLOOD      HALTOM CITY             32.82N  97.27W
06/26/2007                   TARRANT            TX   TRAINED SPOTTER

            2 FEET OF WATER OVER THE ROAD IN HALTOM CITY AT DENTON
            HIGHWAY AND BROADWAY.

0530 PM     FLASH FLOOD      MORGAN MILL             32.39N  98.17W
06/26/2007                   ERATH              TX   TRAINED SPOTTER

            HOMES AND BUSINESS IN MORGAN MILL FLOODED WITH FAMLIES
            EVACUATED.

0535 PM     FLASH FLOOD      2 N LIPAN               32.55N  98.05W
06/26/2007                   HOOD               TX   TRAINED SPOTTER

            KICKAPOO CREEK IS WASHING AWAY PAVEMENT IN NEAR LIPAN

0543 PM     FLASH FLOOD      HALTOM CITY             32.82N  97.27W
06/26/2007                   TARRANT            TX   TRAINED SPOTTER

            WATER UP TO THE WINDOWS OF SMALL CARS AT HALTOM ROAD AND
            INTERSTATE 820.

0555 PM     FLASH FLOOD      5 NW GRANBURY           32.49N  97.85W
06/26/2007                   HOOD               TX   EMERGENCY MNGR

            3 TO 4 FEET OF WATER OVER HIGHWAY 4 BETWEEN LIPAN AND
            GRANBURY

0645 PM     TSTM WND DMG     7 NW MAYPEARL           32.39N  97.09W
06/26/2007                   JOHNSON            TX   PUBLIC

            TIME ESTIMATED. RELAYED BY MEDIA...DAMAGE ON NORRELL RD
            JUST SE OF VENUS...DOUBLE-WIDE TRAILER LOST ROOF AND
            CARPORTS ARE DAMAGED

0710 PM     FLASH FLOOD      DUNCANVILLE             32.65N  96.91W
06/26/2007                   DALLAS             TX   PUBLIC

            MULTIPLE LOW WATER CROSSINGS FLOODED IN DUNCANVILLE.
	    MOUNTAIN CREEK IMPASSABLE SOUTH OF INTERSTATE 20.

0714 PM     FUNNEL CLOUD     4 W WAXAHACHIE          32.41N  96.92W
06/26/2007                   ELLIS              TX   FIRE DEPT/RESCUE

            MULTIPLE FUNNEL CLOUD REPORTS FROM MOUNTAIN CREEK AREA
            AND THE WEST SIDE OF WAXAHACHIE.

0719 PM     FLASH FLOOD      6 NE HAMILTON           31.77N  98.05W
06/26/2007                   HAMILTON           TX   LAW ENFORCEMENT

            FM 1602 BETWEEN US 281 AND STATE HIGHWAY 22 FLOODED.

0719 PM     FLASH FLOOD      4 E POTTSVILLE          31.67N  98.26W
06/26/2007                   HAMILTON           TX   LAW ENFORCEMENT

            FLOODING ON HIGHWAY 218 BETWEEN HAMILTON AND POTTSVILLE
            COWHOUSE CREEK NEAR THE TOP OF THE BRIDGE.

0839 PM     FLASH FLOOD      WACO                    31.57N  97.18W
06/26/2007                   MCLENNAN           TX   BROADCAST MEDIA

            MULTIPLE SERVICE ROADS ALONG INTERSTATE 35 COVERED WITH
            WATER. ALSO HIGH WATER ON WACO DRIVE AND U.S. 84 SERVICE
            ROADS WEST OF HIGHWAY 6

0855 PM     FLASH FLOOD      1 WSW FROST             32.07N  96.82W
06/26/2007                   NAVARRO            TX   EMERGENCY MNGR

            2 FEET OF WATER ON STATE HIGHWAY 22 WEST OF FROST.

0900 PM     FLOOD            GRANBURY                32.44N  97.79W
06/26/2007                   HOOD               TX   TRAINED SPOTTER

            MULTIPLE WATER RESCUES IN LAKE GRANBURY HARBOR ALONG
            ROBINSON CREEK, PEOPLE ARE STRANDED IN THEIR HOMES AND IN
            TREES WITH THE WATER RISING

0910 PM     FLASH FLOOD      3 SE GUSTINE            31.81N  98.37W
06/26/2007                   COMANCHE           TX   LAW ENFORCEMENT

            STATE HIGHWAY 36 ON THE COMANCE/HAMILTON COUNTY LINE
            CLOSED DUE TO HIGH WATER

0910 PM     FLASH FLOOD      7 W DE LEON             32.11N  98.66W
06/26/2007                   COMANCHE           TX   LAW ENFORCEMENT

            FM 587 WEST OF DE LEON CLOSED DUE TO HIGH WATER

0915 PM     FLASH FLOOD      3 SSW DE LEON           32.07N  98.56W
06/26/2007                   COMANCHE           TX   LAW ENFORCEMENT

            FM 2318 SOUTH OF DE LEON CLOSED DUE TO HIGH WATER.

0915 PM     FLASH FLOOD      2  NW DE LEON           32.13N  98.56W
06/26/2007                   COMANCHE           TX   LAW ENFORCEMENT

            FM 679 NORTH OF DE LEON CLOSED DUE TO HIGH WATER.

0915 PM     FLASH FLOOD      4 NE GUSTINE            31.89N  98.35W
06/26/2007                   COMANCHE           TX   LAW ENFORCEMENT

            FM 2823 APPROXIMATELY 4 MILES NORTHEAST OF GUSTINE
            CLOSED DUE TO HIGH WATER

0930 PM     FLASH FLOOD      8 NW COMANCHE           31.98N  98.70W
06/26/2007                   COMANCHE           TX   LAW ENFORCEMENT

            FM 1477 NORTH OF SIDNEY CLOSED DUE TO HIGH WATER

0945 PM     FLASH FLOOD      MARLIN                  31.31N  96.89W
06/26/2007                   FALLS              TX   LAW ENFORCEMENT

            FLOODING ON SEVERAL STREETS IN THE CITY OF MARLIN.

1015 PM     FLASH FLOOD      KEMPNER                 31.08N  98.00W
06/26/2007                   LAMPASAS           TX   LAW ENFORCEMENT

            CR 3220, FM 2808, FM 2657, & CR 4804 (MOSTLY IN THE
            EASTERN PART OF CO) ARE IMPASSABLE

1032 PM     FLASH FLOOD      TERRELL                 32.73N  96.29W
06/26/2007                   KAUFMAN            TX   LAW ENFORCEMENT

            FM 1392, CR 235, AND COLAUITT RD@236 ARE ALL FLOODED OR
            IMPASSABLE

1100 PM     FLASH FLOOD      PAYNE SPRINGS           32.28N  96.09W
06/26/2007                   HENDERSON          TX   TRAINED SPOTTER

            FLOODING OF SEVERAL ROADS NEAR CEDAR CREEK LAKE IN
            WESTERN HENDERSON COUNTY.

1105 PM     FLASH FLOOD      PIDCOKE                 31.28N  97.89W
06/26/2007                   CORYELL            TX   EMERGENCY MNGR

            NUMEROUS ROADS COUNTY-WIDE ARE FLOODED. COWHOUSE CREEK
            HAS FLOODED OUT OF BANKS RESULTING IN 1 FOOT OF WATER
            OVER CR 142 JUST WEST OF FM 116.

1117 PM     FLASH FLOOD      FORT WORTH              32.75N  97.34W
06/26/2007                   TARRANT            TX   LAW ENFORCEMENT

            HARMON ROAD IN NE TARRANT COUNTY IS CLOSED AND ALSO FM
            1187 NEAR OLD GRANBURY ROAD IN SOUTH PART OF CO

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 7:20 PM CDTFlash Flood WarningFWDCoryell, McLennan4 hr
Jun 26, 7:43 PM CDTFlash Flood WarningFWDNavarro4 hr
Jun 26, 8:07 PM CDTFlash Flood WarningFWDKaufman3 hr
Jun 26, 8:19 PM CDTFlash Flood WarningFWDBell, Falls, Limestone4 hr
Jun 26, 8:29 PM CDTFlash Flood WarningFWDLampasas4 hr
Jun 26, 9:02 PM CDTFlash Flood WarningFWDEastland4 hr
Jun 26, 9:12 PM CDTSpecial Weather StatementFWDMilam, Robertson33 min
Jun 26, 9:42 PM CDTFlash Flood WarningFWDHenderson, Van Zandt4 hr
Jun 26, 10:05 PM CDTFlash Flood WarningFWDMilam4 hr
Jun 26, 10:45 PM CDTFlash Flood WarningFWDComanche3 hr
Jun 26, 11:34 PM CDTFlash Flood WarningFWDMills3 hr
Jun 27, 1:12 AM CDTFlash Flood WarningFWDAnderson4 hr
Jun 27, 3:40 PM CDTFlash Flood WarningFWDTarrant2 hr
Jun 27, 5:07 PM CDTFlash Flood WarningFWDJohnson113 min
Jun 27, 5:11 PM CDTSpecial Weather StatementFWDMcLennan34 min
Jun 27, 5:17 PM CDTSpecial Weather StatementFWDKaufman28 min
Jun 27, 5:22 PM CDTFlash Flood WarningFWDErath, Hood3 hr
Jun 27, 5:24 PM CDTFlash Flood WarningFWDFalls3 hr
Jun 27, 5:27 PM CDTFlash Flood WarningFWDDallas3 hr
Jun 27, 5:45 PM CDTFlash Flood WarningFWDTarrant3 hr
Jun 27, 5:52 PM CDTFlash Flood WarningFWDHunt, Kaufman, Rockwall113 min
Jun 27, 6:04 PM CDTSpecial Weather StatementFWDPalo Pinto, Parker116 min
Jun 27, 6:29 PM CDTFlash Flood WarningFWDCollin3 hr
Jun 27, 6:46 PM CDTSpecial Weather StatementFWDLimestone29 min
Jun 27, 6:52 PM CDTSpecial Weather StatementFWDFannin23 min

Nearby

Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.